# SDR SWAA2024120547164

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS727C TO BS727D AND LBL52 CEILING AREA AFT CARGO COMPARTMENT 2024-633632<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED PERMANENT REPAIR ON ANGLE LOCATED BETWEEN BS727C TO BS727D AND LBL52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0.SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
